# SDR AMCR2014020603

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N706VA
- Make and model: Gulstm GIVG400
- Aircraft serial: 1528
- Aircraft time: 3,021 hours, 1,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 1159SCH209112
- Condition: Cracked
- Location: Hyd System
- Part time: 3,021 hours, 1,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, MAINTENANCE NOTICED HYDRAULIC FLUID ON THE CENTER BEAM IN WHEEL WELL.  SUBSEQUENT TESTING REVEALED THAT THE CHECK VALVE ON TOP OF THE COMBINED SYSTEM RELIEF VALVE WAS LEAKING DUE TO A CRACK DOWN THROUGH THE THREADS ON THE ACFT FITTING SIDE.
